Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 627501, 18 pages
http://dx.doi.org/10.1155/2010/627501
Research Article

Robust Design of S-Shaped Box Beams Subjected to Compressive Load

1Department of Mechanical Engineering, Faculty of Engineering, The University of Guilan, P.O. Box 3756, Rasht 3756, Iran
2Schools of Mechanical Engineering, Faculty of Engineering, University of Tehran, Tehran, Iran
3Intelligent-Based Experimental Mechanics Center of Excellence, School of Mechanical Engineering, Faculty of Engineering, University of Tehran, Tehran, Iran

Received 15 November 2009; Revised 27 April 2010; Accepted 28 June 2010

Academic Editor: Giuseppe Rega

Copyright © 2010 A. Khakhali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Khakhali, A. Darvizeh, A. Masoumi, N. Nariman-Zadeh, and A. Shiri, “Robust Design of S-Shaped Box Beams Subjected to Compressive Load,” Mathematical Problems in Engineering, vol. 2010, Article ID 627501, 18 pages, 2010. https://doi.org/10.1155/2010/627501.